# SDR DXTA200601305

- Difficulty date: March 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 3,928 hours, 2,285 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9802166
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FL 410 IN CRUISE, EXPERIENCED A BURNING SMELL IN THE COCKPIT.  PASSENGERS ALSO CONFIRMED THE SMELL IN CABIN.  LANDED ASAP AND DID NOT HAVE TIME TO TROUBLESHOOT ENVIRONMENT CHECKLIST.  SMELL WENT AWAY AFTER ENGINE SHUT DOWN.  REMOVED AND REPLACED COCKPIT ACM.  OPS AND LEAK CHECK GOOD REF CESSNA 750 MM CH 21-51-00.
